# SDR N6WA2024022301

- Difficulty date: February 10, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N521GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10282
- Aircraft time: 33,153 hours, 24,025 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: CC670341708
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH 280 BULKHEAD LOWER WEB CORRODED. R&R R/H 280 BULKHEAD LOWER WEB IAW CRJ SRM 51-42-00
